# SDR SWAA2016110409399

- Difficulty date: November 2, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 26,900 hours, 15,743 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A1111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN WHEEL WELL WEB CRACKED AT BS. 663.75, RBL 43.  REPAIRED WEB PER EA.
